# SDR AALA202201268849

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A300*
- Aircraft serial: 6100
- Aircraft time: 25,700 hours, 10,142 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE DETECTOR AURAL ALERT LAVATORY SMOKE MOMENTARY ALERT FROM LAVATORIES WITH PASSENGER IN LAVATORY NO SMOKE DETECTED BY FLIGHT ATTENDANT IN LAVATORY. NO POST FLIGHT FAULTS ACCOMPLISHED RESET OF CABIN INTERCOMMUNICATION DATA SYSTEM NO FAULTS NOTED.
